de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the Bohr-Sommerfeld formula for black hole normal modes

Araujo, M. E., Nicholson, D., & Schutz, B. F. (1993). On the Bohr-Sommerfeld formula for black hole normal modes. Classical and quantum gravity, 10(6), 1127-1138. doi:10.1088/0264-9381/10/6/009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F21-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F24-5
Genre: Journal Article

Files

show Files
hide Files
:
60208.pdf (Publisher version), 450KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Araujo, M. E.1, Author
Nicholson, David1, Author
Schutz, Bernard F.1, 2, Author              
Affiliations:
1External Organizations, Deptartment of Physics & Astronomy, University of Wales College of Cardiff, UK, escidoc:persistent22              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              

Content

show
hide
Free keywords: -
 Abstract: The authors present a derivation of the Bohr-Sommerfeld formula based by Guinn et al (1990) to successfully calculate the complex eigenfrequencies for the low-lying quasi-normal modes of a Schwarzschild black hole. It is shown that this formula is valid even when the transition points under consideration come close together.

Details

show
hide
Language(s):
 Dates: 1993-06-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and quantum gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, U.K. : Institute of Physics
Pages: - Volume / Issue: 10 (6) Sequence Number: - Start / End Page: 1127 - 1138 Identifier: ISSN: 0264-9381